# SDR AALA20040345

- Difficulty date: March 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHT ABOVE AIRSTAIR WALKWAY INOPERATIVE.  RESET BATTERY PACK FOR OVERHEAD EMERGENCY LIGHT ABOVE AIRSTAIR WALKWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
